American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35J40) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 14 of 14 found      Go to page: 1

[1] Katsiaryna Krupchyk, Matti Lassas and Gunther Uhlmann. Inverse boundary value problems for the perturbed polyharmonic operator. Trans. Amer. Math. Soc. 366 (2014) 95-112.
Abstract, references, and article information   
View Article: PDF

[2] Joel Kilty and Zhongwei Shen. The $L^{p}$ regularity problem on Lipschitz domains. Trans. Amer. Math. Soc. 363 (2011) 1241-1264. MR 2737264.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] E. N. Dancer and Juncheng Wei. Spike solutions in coupled nonlinear Schrödinger equations with attractive interaction. Trans. Amer. Math. Soc. 361 (2009) 1189-1208. MR 2457395.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] W. N. Everitt, L. Markus and M. Plum. An unusual self-adjoint linear partial differential operator. Trans. Amer. Math. Soc. 357 (2005) 1303-1324. MR 2115367.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Changfeng Gui and Xiaosong Kang. Localization for a porous medium type equation in high dimensions. Trans. Amer. Math. Soc. 356 (2004) 4273-4285. MR 2067119.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Filippo Gazzola, Hans-Christoph Grunau and Enzo Mitidieri. Hardy inequalities with optimal constants and remainder terms. Trans. Amer. Math. Soc. 356 (2004) 2149-2168. MR 2048513.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Panagiota Daskalopoulos and Manuel del Pino. Nonradial solvability structure of super-diffusive nonlinear parabolic equations. Trans. Amer. Math. Soc. 354 (2002) 1583-1599. MR 1873019.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Ognyan Iv. Kounchev. Minimizing the Laplacian of a function squared with prescribed values on interior boundaries- Theory of polysplines. Trans. Amer. Math. Soc. 350 (1998) 2105-2128. MR 1422610.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] B. Rowley. An index formula for elliptic systems in the plane. Trans. Amer. Math. Soc. 349 (1997) 3149-3179. MR 1401785.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Avner Friedman and Juan J. L. Velázquez. Time-dependent coating flows in a strip, Part I: The linearized problem. Trans. Amer. Math. Soc. 349 (1997) 2981-3074. MR 1422605.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Avner Friedman and Juan J. L. Velázquez. Liouville type theorems for fourth order elliptic equations in a half plane. Trans. Amer. Math. Soc. 349 (1997) 2537-2603. MR 1422604.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Jill Pipher and Gregory Verchota. Area integral estimates for the biharmonic operator in Lipschitz domains . Trans. Amer. Math. Soc. 327 (1991) 903-917. MR 1024776.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] M. Faierman. Elliptic problems involving an indefinite weight . Trans. Amer. Math. Soc. 320 (1990) 253-279. MR 962280.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Gregory Eskin. Index formulas for elliptic boundary value problems in plane domains with corners . Trans. Amer. Math. Soc. 314 (1989) 283-348. MR 961621.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 14 of 14 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia